# SDR HEEA0012446

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23068651
- Condition: Failed
- Location: Engine
- Part time: 578 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FADEC DEGRADE AND RESTART FAULT LIGHT ON IN FLIGHT.  REPLACEMENT S/N ALM0437.
